# SDR UPS97222671

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Upper Beam
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, UPON REMOVAL OF MAIN CARGO DOOR, FOUND UPPER BEAM CORRODED.  CORROSION REMOVAL WAS OUT OF LIMITS.  REMOVED MAIN CARGO DOOR UPPER BEAM, FABRICATED NEW UPPER BEAM AND INSTALLED NEW BEAM PER SRM 51-10-1, 51-10-2, 51-30-2.
